# SDR AWXA200500569

- Difficulty date: May 17, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 72,347 hours, 28,382 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING ROTATION EN ROUTE FROM PHX TO EWR PILOTS SUSPECTED A BLOWN TIRE DURING ROTATION.  ACFT CONTINUED & LANDED WITHOUT FURTHER INCIDENT.  MX INSPECTED ALL TIRES AND FOUND NO EVIDENCE OF DAMAGE.  UPON FURTHER INSPECTION OF ACFT, MX FOUND DAMAGE TO AFT BELLY OF THE AIRCRAFT DUE TO AN APPARENT OVER ROTATION DURING TAKEOFF.  MX REMOVED DAMAGED SKIN PANEL & REPLACED AFT SKIN PANEL FROM STA 1720 TO STA 1787 AND BLENDED AREAS FROM STA 1825 TO STA 1862 IAW AM WEST ENGINEERING REPAIR 19-5361-05147.  MX ALSO REMOVED DAMAGED SHEAR TIE AT STA 1740 ON LOWER FLANGE BETWEEN STRINGER 29L TO STRINGER 29R.  FABRICATED A NEW SHEAR TIE AND INSTALLED AT STA 1740 ON LOWER FLANGE BETWEEN STRINGER 29L TO STRINGER 29R IAW BOEING 757
